MathSciNet Relay Station
MathSciNet bibliographic data
MR321876 10D05
Rankin, R. A. An $\Omega $-result for the coefficients of cusp forms. Math. Ann. 203 (1973), 239–250.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement